Università di Pisa
Sistema bibliotecario di ateneo

Topology at zero and finite T in SU(2) Yang-Mills theory

Alles, B. and D'Elia, M. and Giacomo, A. Di (1997) Topology at zero and finite T in SU(2) Yang-Mills theory. Physics letters. B , 412 (1-2). pp. 119-124. ISSN 1873-2445

Full text not available from this repository.


We determine the topological susceptibility \chi at T=0 and its behaviour at finite T across the deconfining transition in pure SU(2) gauge theory. We use an improved topological charge density operator. \chi goes to zero above T_c, but more slowly than in SU(3) gauge theory.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 29 Jan 2014 18:09
Last Modified: 29 Jan 2014 18:09
URI: http://eprints.adm.unipi.it/id/eprint/1504

Repository staff only actions

View Item